# SDR HEEA087149

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Bell 206L-3
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 206001053005
- Condition: Worn
- Location: Bellcrank Assy
- Component: Bellcrank Assy
- Component part number: 206001552001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BELLCRANK ASSY HAS WORN BEARINGS. REPLACED BEARING (4 EACH)  206001053005 DUE TO WORN.  REPAIRED.
